# SDR CALA2013081390412

- Difficulty date: August 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 72,925 hours, 13,766 cycles
- Engine: Pwa PW4077
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Relay
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE IGNITOR RT STATUS MESSAGE.  ACCOMPLISHED IGNITION SYS OPS TEST IAW AMM. TASK 74-00-00-740-801-N00 AND REPLACED ENGINE RELAY UNIT IAW AMM TASK 73-21-20 THRU ITEM 3H(5) CONT WITH 3H(6) TO END.  TESTED NR 6 ELECTRONIC ENG CONTROL (EEC) IDLE CHECK IAW AMM TASK 71-00-00-730-801-N00. ACCOMPLISH ENG RUN IAW 71-00-00-730-801-N00. NO DEFECT NOTED.
